Anyone have experience with SSRI/Effexor withdrawl? - page 5

Hi, I've stopped taking Effexor (with my doctor's knowledge and support), and am now going through AWFUL withdrawl symptoms. I've been having them for about 1 1/2 weeks. Headache, nausea, extreme... Read More

  1. by   kaety 42
    I have been on this for about 2 years now, and not feeling to well, the withdrawls are horrible, today i am so dizzy and cant even focus. Is there
    anything i can use or do to help me through all these symptoms..so frusterating for me and my family
  2. by   rnbusmgr
    I took myself off paxil but it took several months of decreasing the dosage. i still had the "zapping" but it was not as bad as it could be. you must go slow with the tapering off.
  3. by   Tait
    Is it just me or is this a big, old (2003) thread full of TOS violations (medical advice)?
  4. by   traumaRUs
    As Tait stated, we can't provide medical advice and suggest you discuss this with your provider.

close